MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the tube cracked in the y.There was no patient injury.Additional information provided on (b)(6) 2021 stated that it was the purple y port enfit connector that cracked and the diet leaked.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11610335
Report Number9612030-2021-02836
Device Sequence Number19749644
Product Code KNT
UDI-Device Identifier10884521518780
UDI-Public10884521518780
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006
Device Catalogue Number8884711006
Device Lot Number2011200264
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/02/2021
Patient Sequence Number1